# SDR SWAA2019071634865

- Difficulty date: June 24, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #6 SLAT LEADING EDGE NOSE SKIN LOWER SURFACE CRACKED AT ACTUATOR RIB FASTENER, ON AFT EDGE.  REPAIRED NOSE SKIN IAW SRM.
